A convexity in R^2 with river metric

Main Article Content

Amra Rekic-Vukovic
Nermin Okicic


In this paper we consider the space R2 with the river metric d* and different types of convexity of this space. We define W-convex structure in (R2, d*) and we give the complete characterization of the convex sets in this space. We consider some measures of noncompactness and we give the moduli of noncompactness for considered measures on this space.


Download data is not yet available.

Article Details

How to Cite
Rekic-Vukovic, A., & Okicic, N. (2023). A convexity in R^2 with river metric. Gulf Journal of Mathematics, 15(2), 25-39. https://doi.org/10.56947/gjom.v15i2.1226